Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What are the Effexor withdrawl symptoms? Need help

Posted by rbeck on November 25, 2003, at 18:53:06

In reply to Re: What are the Effexor withdrawl symptoms? Need help Blissful_Girl_NOT, posted by KimberlyDi on November 25, 2003, at 12:48:27

...I've gone off Effexor a few times- sometimes intentionally, sometimes not. And the one thing that I will note is that the first couple of days seem outstanding. Like it is the best possible option. However, another day or two into it, and you realize that, in needless to say, less than technical terms, your chemicals are out of whack and that's the reason why you ever took the meds! Now, having stopped, your chemical [upstairs] are still out of whack and need more chemicals to get it back to some degree of balance. As I have found, it seems that my moods and all go to the other extreme, as though my body is trying to overcompensate for the loss of the Effexor-induced effects. ...Am I truly babbling? :) ...Either way, I hope you know what I'm trying to say. Stopping taking the effexor is all good, if that is what works for you. But please consider finding another med- whether rx or natural. There was a reason that you were directed to start in the first place.

Best wishes to you all!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rbeck thread:1016
URL: http://www.dr-bob.org/babble/20031121/msgs/283767.html